MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM L
Model Number 02.12.0610FL
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2021, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.On (b)(6) 2022, the patient came in and was implanted with permanent hardware and the surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 23 september 2022: lot 2112487: (b)(4) items manufactured and released on 11-oct-2021.Expiration date: 2026-sep-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional items involved in the complaint, batch review performed on 23 september 2022 gmk-sphere 02.12.0007l femoral component sphere cemented size 7 l (k121416) lot.2110316 lot 2110316: (b)(4) items manufactured and released on 19-oct-2021.Expiration date: 2026-oct-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.0686l revision fixed tibial tray cemented size 6 l (k123721) lot.2003086 lot 2003086: (b)(4) items manufactured and released on 08-sep-2020.Expiration date: 2025-aug-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15571998
Report Number3005180920-2022-00768
Device Sequence Number2797426
Product Code JWH
UDI-Device Identifier07630030826931
UDI-Public07630030826931
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model Number02.12.0610FL
Device Catalogue Number02.12.0610FL
Device Lot Number2112487
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale